Adult: Each 100 mL vial contains:
Ibuprofen (as Na dihydrate) 300 mg and Paracetamol 1,000 mg
100 mL infused over 15 minutes 6 hourly, as necessary. Max: Paracetamol 4,000 mg. Elderly: Start at the low end of the dosing range.
Oral Fever, Inflammation, Mild to moderate pain
Adult: Available preparations:
Ibuprofen 150 mg and Paracetamol 500 mg tab
1-2 tab either 4 hourly, 6 hourly or 8 hourly, depending on the product being used. Max: 6-8 tab per 24 hours (ibuprofen 900-1,200 mg and paracetamol 3,000-4,000 mg). Max duration: 3 days (72 hours). Refer to individual product and local guidelines as dosing recommendations may vary.
Ibuprofen 200 mg and Paracetamol 500 mg tab
1-2 tab up to tid, with intervals of at least 6 hours. Max: 6 tabs per 24 hours (ibuprofen 1,200 mg and paracetamol 3,000 mg).
Ibuprofen 200 mg and Paracetamol 325 mg tab or cap
1 tab or cap 6 hourly as needed. Max duration: 10 days. Elderly: Use the lowest effective dose at the shortest possible time.
Chống chỉ định
Hypersensitivity to ibuprofen, paracetamol or other NSAIDs. Active or history of peptic ulceration or haemorrhage (including history of gastrointestinal bleeding related to previous NSAID therapy); severe heart failure (NYHA Class IV), cerebrovascular or other active bleeding, coagulation disorders, history of ulcerative colitis or Crohn’s disease, bronchial asthma, urticaria or allergic-type reactions to aspirin or other NSAIDs, active alcoholism. Treatment of peri-operative pain in the setting of coronary artery bypass graft (CABG) surgery, spinal cord injury (IV). Children <18 years of age. Severe hepatic and renal failure. 3rd trimester of pregnancy (oral). Pregnancy and lactation (IV). Concomitant use with paracetamol- or NSAID-containing drugs (e.g. cyclo-oxygenase-2 inhibitors, aspirin (doses >75 mg daily).
Patient with existing or history of bronchial asthma or allergic disease, history of hypertension, mild to moderate CHF, mixed connective tissue disorder, SLE, non-cirrhotic alcoholic liver disease. G6PD deficiency, chronic malnutrition, anorexia, bulimia, cachexia, dehydration, hypovolaemia (IV). Elderly. Renal and hepatic impairment. 1st and 2nd trimester of pregnancy. Lactation (PO).
This drug may cause drowsiness, dizziness, fatigue and visual disturbance, if affected, do not drive or operate machinery.
Monitor hepatic, renal and cardiac function; symptoms of gastrointestinal bleeding.
Symptoms: Nausea, vomiting, abdominal pain, dizziness, convulsions. Hepatic or renal damage. Management: Symptomatic treatment. N-acetylcysteine may be given via IV or oral route within 8 hours following ingestion of the overdose.
May enhance the effect of anticoagulants (e.g. warfarin).
Paracetamol: May increase the plasma concentration of chloramphenicol. Increased absorption by domperidone and metoclopramide Decreased absorption by cholestyramine and other drugs that reduce gastric emptying time (e.g. narcotic analgesics, propantheline, antidepressants with anticholinergic properties). Altered plasma concentration with probenecid. Concomitant use with zidovudine, co-trimoxazole or isoniazid (alone or with other anti-TB drugs) may result in severe hepatotoxicity.
Ibuprofen: May reduce the effects of ACE inhibitors, angiotensin II antagonists, diuretics and mifepristone. Increased risk of gastrointestinal bleeding with corticosteroids, antiplatelet agents and selective SSRIs. May increase the plasma levels of cardiac glycosides. May increase the risk of nephrotoxicity when given with ciclosporin and tacrolimus. May decrease the elimination of lithium and methotrexate. May increase the risk of convulsions associated with quinolone antibiotics. Increased risk of haematological toxicity with zidovudine. Potentially Fatal: Concomitant use with paracetamol- or NSAID-containing drugs (e.g. COX-2 inhibitors, aspirin) may result in serious adverse effects.
Alcohol may increase the risk of hepatotoxicity.
Paracetamol may cause false-positive results in urine test for the determination of 5-hydroxyindoleacetic acid (5HIAA).
Description: Ibuprofen, an NSAID, has analgesic, anti-inflammatory and antipyretic properties. It inhibits cyclooxygenase-1 and 2 (COX-1 and -2) enzymes, thereby also inhibiting prostaglandin synthesis.
Paracetamol is a para-aminophenol derivative with analgesic and antipyretic properties and weak anti-inflammatory activity. The mechanisms by which paracetamol exhibits its analgesic and antipyretic effects are not yet fully elucidated. Its analgesic effect may include inhibition of central prostaglandin synthesis and modulation of inhibitory descending serotonergic pathways while its antipyretic property may be due to reduced production of prostaglandin in the hypothalamus. It has a weak anti-inflammatory activity. Pharmacokinetics: Absorption: Ibuprofen: Well absorbed from the gastrointestinal tract. Time to peak plasma concentration: Approx 1-2 hours.
Paracetamol: Readily absorbed from the gastrointestinal tract. Time to peak plasma concentration: Approx 10-60 minutes. Distribution: Ibuprofen: Plasma protein binding: 90-99%. Enters breast milk (small amounts).
Paracetamol: Distributed into most body tissues. Crosses the placenta, enters breast milk. Metabolism: Ibuprofen: Extensively metabolised in the liver into inactive compounds mainly via glucuronidation.
Paracetamol: Extensively metabolised in the liver. N-acetyl-p-benzoquinoneimine (NAPQI), a minor metabolite produced by CYP2E1 and CYP3A4 in the liver and kidney, is further metabolised via conjugation with glutathione. Excretion: Ibuprofen: Mainly via urine (approx 1% as unchanged drug, approx 14% as conjugates). Elimination half-life: Approx 2 hours.
Paracetamol: Via urine (mainly as inactive glucuronide and sulfate conjugates; <5% as unchanged drug). Elimination half-life: Approx 1-3 hours.
Tab/Cap: Store below 30°C. Protect from light. Vial: Store below 25°C. Protect from light.